MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MACH1; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION MACH1; CATHETER, PERCUTANEOUS
Model Number 1260
Medical Device Problem Codes Break (1069); Fluid/Blood Leak (1250); Difficult to Remove (1528); Material Perforation (2205)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event: the event date was note reported.The first date of the month of the aware date was entered as an estimate.
 
Event or Problem Description
It was reported that the shaft hole, break and blood leakage occurred.A 6f mach1 guide catheter was selected for use.During advancement of the wire, a small hole was noted at the flush end of the catheter.The wire was inadvertently passing through this hole, resulting in blood leakage.Removal required twisting, and the catheter end subsequently snapped.There no patient complication reported.
 
Event or Problem Description
It was reported that the shaft hole, break and blood leakage occurred.A 6f mach1 guide catheter was selected for use.During advancement of the wire, a small hole was noted at the flush end of the catheter.The wire was inadvertently passing through this hole, resulting in blood leakage.Removal required twisting, and the catheter end subsequently snapped.There no patient complication reported.It was further reported that the target lesion was located in a severely tortuous lesion.A hole was identified in the distal portion of the catheter, outside the body, where it connects to the pressure line.Difficulty was encountered during device removal, and the distal end of the catheter was cut with scissors to allow the wire retrieved from the patient.The procedure successfully completed with another device, and the patient was well post procedure.
 
Additional Manufacturer Narrative

Brand Name
MACH1
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FLEXTRONICS INTERNATIONL EUROPE B V
6201 america center drive
san jose CA 95002
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23819316
Report Number2124215-2025-91169
Device Sequence Number21184600
Product Code DQY
UDI-Device Identifier08714729351153
UDI-Public(01)08714729351153(17)280127(10)60619148
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K020028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1260
Device Catalogue Number1260
Device Lot Number0060619148
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date01/15/2026
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown